| Catalog Number |
15-575 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture and exchange".This record is for the right side.The device remains implanted.The device will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: rupture.